BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Group by: Item Type | Date | Journal or Publication Title | No Grouping
    Number of items: 16.

    Algebra Universalis

    Andréka, H. and Mikulás, Szabolcs (2011) Axiomatizability of positive algebras of binary relations. Algebra Universalis 66 (1-2), pp. 7-34. ISSN 0002-5240.

    International Journal of Algebra and Computation

    McLean, B. and Mikulás, Szabolcs (2016) The finite representation property for composition, intersection, domain and range. International Journal of Algebra and Computation 26 , p. 1199. ISSN 0218-1967.

    Journal of Applied Logic

    Hirsch, R. and Mikulás, Szabolcs (2013) Ordered domain algebras. Journal of Applied Logic 11 (3), pp. 266-271. ISSN 1570-8683.

    Journal of Logic and Algebraic Programming

    Hirsch, R. and Mikulás, Szabolcs (2011) Axiomatizability of representable domain algebras. Journal of Logic and Algebraic Programming 80 (2), pp. 75-91. ISSN 1567-8326.

    Journal of Logic and Computation

    Mikulás, Szabolcs (2009) Algebras of relations and relevance logic. Journal of Logic and Computation 19 (2), pp. 305-321. ISSN 0955-792X.

    Journal of Logical and Algebraic Methods in Programming

    Jackson, M. and Mikulás, Szabolcs (2018) Domain and range for angelic and demonic compositons. Journal of Logical and Algebraic Methods in Programming 103 , pp. 62-78. ISSN 2352-2208.

    Litak, T. and Mikulás, Szabolcs and Hidders, Jan (2016) Relational lattices: from databases to Universal Algebra. Journal of Logical and Algebraic Methods in Programming 85 (4), pp. 540-573. ISSN 2352-2208.

    Journal of Pure and Applied Algebra

    Hirsch, R. and Jackson, M. and Mikulás, Szabolcs (2015) The algebra of functions with antidomain and range. Journal of Pure and Applied Algebra 220 (6), pp. 2214-2239. ISSN 0022-4049.

    Journal of Symbolic Logic

    Hodkinson, I. and Mikulás, Szabolcs (2012) On canonicity and completions of weakly representable relation algebras. Journal of Symbolic Logic 77 (1), pp. 245-262. ISSN 0022-4812.

    Logic Journal of the IGPL

    Mikulás, Szabolcs (2011) On representable ordered residuated semigroups. Logic Journal of the IGPL 19 (1), pp. 233-240. ISSN 1367-0751.

    Studia Logica

    Mikulás, Szabolcs (2015) Lower semilattice-ordered residuated semigroups and substructural logics. Studia Logica 103 (3), pp. 453-478. ISSN 0039-3215.

    Marx, M. and Mikulás, Szabolcs (2002) An elementary construction for a non-elementary procedure. Studia Logica 72 (2), pp. 253-263. ISSN 0039-3215.

    Synthese

    Mikulás, Szabolcs and Sain, I. and Simon, A. (2015) Complexity of equational theory of relational algebras with standard projection elements. Synthese 192 (7), pp. 2159-2182. ISSN 0039-7857.

    Mikulás, Szabolcs (2015) The equational theories of representable residuated semigroups. Synthese 192 (7), pp. 2151-2158. ISSN 0039-7857.

    The Review of Symbolic Logic

    Hirsch, R. and Mikulás, Szabolcs (2011) Positive fragments of relevance logic and algebras of binary relations. The Review of Symbolic Logic 4 (1), pp. 81-105. ISSN 1755-0203.

    Theoretical Computer Science

    Andréka, H. and Mikulás, Szabolcs and Németi, I. (2011) The equational theory of Kleene lattices. Theoretical Computer Science 412 (52), pp. 7099-7108. ISSN 0304-3975.

    This list was generated on Sat Sep 25 05:48:38 2021 BST.